# SDR SCNA20250811312

- Difficulty date: August 8, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N839SY
- Make and model: Boeing 737-800
- Aircraft serial: 42083
- Aircraft time: 16,110 hours, 6,155 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR SLIDE NOT IN HOUSING PROPERLY CHAIN CONNECTING FABRIC IS OVERLY TIGHT.  INSPECTED AND CHECKED L2 DOOR SLIDE TASK # 25-66-01-200-802 NO DEFECTS FOUND AC FOR SERVICE
